# SDR AALA20010276

- Difficulty date: February 15, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N1403M
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11354
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT STRIP NOT SEATED.  RE-SEATED EMERGENCY LIGHT STRIP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
